Help

  • This topic has 1 reply, 1 voice, and was last updated by Avatar.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #9956
    AvatarAnonymous

    I think i could be pregnant. I’m not sure. I am on the injection and this month and last month about the same time as my period is meant to be i have bled but not like a period, just every now and again whithin a week or so of when my period is meant to be and then it stops. I’ve not had any symptoms like morning sickness etc

    What could the bleeding be? Because you are not meant to have periods on the injection, but this is my first month on it so could it just be my period?

    #9961
    AvatarKit

    Linz,

    The injection? You mean the depo provera shot, I’m assuming? I’ve never actually used depo, but as I understand it it is not uncommon for some spotting in the first month as the body gets used to the changes in hormones. If you are concerned I would check with your doctor.

    Kate

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.